Introduction: 63 year old male arrived at the hospital complaining of hip pain accompanied by nausea and vomiting. During examination it was revealed he had a hip replacement three years ago and the sickness could be from eating an unhealthy supper. The gentleman was admitted and treated for gastroenteritis and bursitis. He received in injection in his left buttock for the bursitis. Two days later the same male patient came back to hospital due to red, raised blister appearing at the injection site.
An increase reading may elicit post-op infection. Cefazolin 1g IV 8 hourly for 7 doses are routinely prescribed post-op. Monitor electrolyte levels, especially potassium, magnesium, and calcium. Electrolyte imbalances are common causes of dysrhythmias and guide treatment. My patient was having regular Span K 1 tab TDS and the surgeon would add chlorvescent 2 tabs stat doses whenever required.
I write on behalf of my patient, Phil Robins, who is a sixty-five-year-old male facing acute urinary retention. Phil Robins shows several medical symptoms, including an inability to urinate, severe pain and discomfort in the lower abdomen, and bloating of the lower abdomen. My patient has been previously diagnosed with benign prostatic hyperplasia which has been obstructing his urinary tract. Because of this, he frequently has to use a catheter to empty his bladder. My main concern for Mr. Robins is the prevention of infections commonly associated with catheter use.
DOI: 5/19/2010. Patient is a 57-year-old male electrician who sustained injury when he was struck in the back by a car in a parking lot. He underwent a L5 laminectomy and decompression of the neutral elements 2011. Per the progress report dated 5/18/16, the patient complained of low back and left leg pain. Percocet decreases pain by 80% and enables him to perform light gardening and household chores.
Just as WKR1 stepped on the stairs, his right leg slipped causing him to fall down landing on his tailbone. Members of WRK1’s work center heard the banging in the stairwell and rushed to his aid. WKR1 was taken to a nearby medical facility where he was diagnosed with a severely bruised hip and tailbone. Investigation and Analysis Causal Factors Investigated:
Cardiogenic shock is associated with inadequate tissue perfusion that can cause cardiac failure, usually causing acute myocardial infarctions .RG is a 68-year-old man that has been admitted to the ICU after undergoing coronary artery bypass grafting. He has been diagnosed with history of ischaemic heart disease with two previous myocardial infarctions, hypertension and hypercholesterolaemia which he has been on maintenance therapy. He has been administered with dopamine at 3 mcg/kg/minute and titrated to 8 mcg/kg/minute during the next 2 hours . However, the doctor in charge suggested to replace dopamine with dobutamine as RG has history of myocardial infarction. Cardiac failure in patients with cardiogenic shock occurs due to myocardial infarctions that cause inadequate tissue perfusion due to impaired delivery of oxygen and nutrient to the heart that can lead to hypotension and multi-organ
Not even a week after the murder of Teresa Wallin, Chase invaded 38 year old Evelyn Miroth’s home. The house consisted of her 22-month-old nephew, David, her 6 year old son Jason, and a neighbor from next door who came to help Evelyn take care of the kids. While Evelyn was in the bath and the kids watched TV, Dan the neighbor, walked down the hallway and got shot in the forehead by Chase. Richard turned Dan’s body over and took his keys and wallet. Startled by the gunshot, Jason tried to run to his mother’s room but Chase shot him 2 times in the forehead before he could.
Heart, kidneys, bladder Heart: The BNP level in W.A.’s blood was above normal. A high value of BNP in the blood may show early heart failure in people on kidney dialysis. She also has +2 pitting edema and Crackles in bilateral lower lobes and shortness of breath. As heart failure gets worse, fluid starts to build up in your lungs and other
Daryl Garrison is a 62 yeas old male with PMH of ESRD, HTN, Depression, chronic pain, neuropathy, tobacco abuse, recent GI bleeding, hyperkalemia, HLD, and acid reflex. He was recently hospitalized for GI bleeding and received multiple blood transfusions. During SOC, he was found to have unsteady gait (had falls without injury 2 weeks ago), generalized weakness, and increased back pain (on Percocet). He also will benefit with education about low potassium diet, HTN disease management, and teaching about medication purpose and regimen.
Saar Later, Germany is where he danced with death as a boobie trapped German soldier exploded inside an abandoned home close to where he needed to get water for his Unit. Thankfully, very few soldiers were killed in his unit. Just twelve miles east of Linz Austria lied the Mauthausen concentration camp. Here he witnessed the aftermath of unspeakable acts of human
The family request a permanent feeding tube, and the children request that the doctors don’t tell the poor husband his wife 's conditions. They believe the news will just kill him. Scenario two, an 84 year old women with mild dementia and compensated congestive heart failure is admitted to a nursing home. The husband gives the physician a signed AD that states that under no circumstances does the 84 year old women want resuscitation. Scenario three, 87-year-old man with advanced metastatic lung carcinoma admitted to an acute hospital is fed a gastrostomy
This thief however stumbled across a medicine cabinet and found the homeowners prescription drugs. Wanting to “just get high” the thief took nearly 60 pills all at once, which is extremely dangerous. When the homeowner returned to his humble abode he found the thief passed out inside his closet. Apparently the thief had fell into a coma right after taking all of the pills. When awoken this unfortunate man won a front row seat on the prison bus.
Medication errors are defined as faults in drug prescribing, transcribing, dispensing, monitoring, ordering, and/or administration. These errors have significant potential for injuring or even killing a patient. Discussed below is an article that highlights the dangers of inaccurate drug administration. A case was reported of a 7-year-old boy with Fanconi’s anemia that underwent a successful bone marrow transplant and months later returned to the hospital for a minor febrile episode. The night before his discharge he was given 3.5 gm/m 2 of cytarabine over 2 hours, which the nurse calculated according to his surface area.
Assessing a patient for impaired gas exchange a nurse can assess respirations, noting the rhythm, depth, breathing effort, and use of accessory muscles. Hypoxia is associated with signs of increased breathing effort. Asses the lungs for decreased ventilation, use pulse oximetry to monitor oxygen saturation, monitor for changes in BP and HR. Caring for a patient with impaired gas exchange it is important to, position the patient for optimal respiratory excursion (if possible 45 degrees when supine). Change the patient’s position every 2 hours to promote secretion
I was at Le Bonheur in Memphis, Tennessee. I was with my Mom, Dad, Brother, Grandma, and Grandpa. (10) It was about three years ago. Mr brother was in the hospital because he lost platelets which is colorless blood cells that help blood clot. We went to the hospital because my brother had bruises all over him.